Thursday, October 02, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Monday, November 10, 2008 jj, Community Member, asks

Q: does celexa cause sweating

i have been taking 20 mg celexa per day for 1 year for anxiety, lately i have notice i am warmer then normally and very tired. should i slowly stop taking it?

Answer This
Answers (1)
Merely Me, Health Guide
11/12/08 9:46pm

Hey there

 

Well first of all here is the information about Celexa here on Health Central.

 

Secondly...in researching your question I did find that others have had a problem with sweating in reaction to taking this drug.

 

Take a look at this forum where they discuss sweating and the use of Celexa.  And here is another forum where a doctor talks about how the side effect of sweating is difficult to remedy.

 

I would make no changes to your meds and dosage until you discuss it with your doctor first.  I am sure your doc would have a specific regimine for tapering off if that is your choice.  Maybe your doctor can switch you to another anti-deppressant if the Celexa is too bothersome for you.

 

Good luck and thank you for your question.

Reply
lINDA, Community Member
12/13/10 3:04pm

I take Estabs and started Celexa 20  within 3-4 hours, I started sweating, felt weak, and general malaise.  I decreased over 3 day period to 1/2 qd.  Today was more sweating and weakness than I have felt, so I called Dr. and waiting for reply.  Will not take anymore @ this time.  Linda

Reply
Lori GA, Community Member
1/11/12 11:37am

I've found it makes me sweat really bad at times.  What did you end up taking?

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By jj, Community Member— Last Modified: 01/11/12, First Published: 11/10/08